# SDR USAA2012020600009

- Difficulty date: January 25, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,123 hours, 20,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53472102206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - ON LOWER OUTBOARD SIDE COUPLING AT FR67 PLUS 15 INCHES, -Y1162.5.  REPLACED LOWER OUTBOARD SIDE COUPLING AT FR67 PLUS 15 INCHES, -Y1162.5 IAW A319 SRM 51-72-11.
